MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; SEE H10

EXACTECH, INC. OPTETRAK LOGIC; SEE H10
Model Number LOGIC CR TIB INSERT STD, SZ 1.5, 9 MM
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Swelling/ Edema (4577)
Date of Event 02/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: 5327167 - 02-010-03-0215 - logic cr cement femoral left, 1.5.5325580 - 02-012-45-1515 - logic fit cement tivial tray 1.5f/1.5t.8013018052 - a10012 - gps disposable kit.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that an 82 yo female patient, initial total right knee implanted with a std insert on (b)(6) 2018, underwent a revision procedure on (b)(6) 2024, approximately 5 years 2 months post the initial procedure.The patient returned to the surgeon complaining of knee swelling and pain.The surgeon diagnosed the wear of the tibial insert, then revision surgery for the replacement of the tibial insert was performed.Breakage and wear were observed in the retrieved tibial insert.He did not find any metallosis.He decided that no problem of locking mechanism of the tibial tray was found, and removing all proliferative tissues, the insert only was replaced to a new neutral 9mm.There were polyethylene particles and proliferative growth which were resected by the surgeon appropriately.There were no surgical delays during the procedure.X-rays were provided.The patient was last known to be in stable condition following the event.No explanted devices are available for analysis as it was provided to the patient.Device images were provided.No further information.
 
Additional Manufacturer Narrative
The revision reported was likely the result of prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.Additionally, a contributing factor to the wear and delamination may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed as the device was not returned for evaluation.
 
Additional Manufacturer Narrative
H6: corrected health effect - clinical code, medical device problem code, component code, and investigation conclusions.Manufacturer narrative updated: the revision reported was likely the result of prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.Additionally, a contributing factor to the wear and delamination may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed as the device was not returned for evaluation.

Brand Name
OPTETRAK LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key18878676
Report Number1038671-2024-00455
Device Sequence Number9255967
Product Code JWH
UDI-Device Identifier10885862144331
UDI-Public10885862144331
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2019
Device Model NumberLOGIC CR TIB INSERT STD, SZ 1.5, 9 MM
Device Catalogue Number02-012-47-1509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer06/12/2024
06/12/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date07/01/2024
10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale